# SDR YENA2024101701369

- Difficulty date: October 14, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N4083J
- Make and model: Airbus A321-271N
- Aircraft serial: 11903
- Aircraft time: 1,593 hours, 231 cycles
- System (JASC): 2300 · Communications System
- Part: Cids
- Part number: Z014H010035C
- Part serial: 014H01019900
- Condition: Failed
- Location: Zone 200
- Part time: 1,622 hours, 235 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1621, LHR-BOS. (ETOPS) 'CIDS CLASS II ( CLASS II MX MSG DISPLAYED - CIDS ); REMOVED AND REPLACED CIDS 2 PER AMM 23-73-34 OPS CHECK OKAY NO FAULTS NOTED MX-4 UPDATED PLACARD REMOVED MCC NOTIFIED.'
